# SDR AALA20011646

- Difficulty date: August 9, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N14056
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 463
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK FOUND ON ATTACHMENT ANGLE ABOVE WINDOW STRINGER CROSS OVER POINT AND FRAME 47 RIGHT.  INSTALLED NEW MANUFACTURED STRINGER SPLICE ANGLE, WET WITH NEW FASTENERS AT FRAME 47 RIGHT, AND STRINGER 18R.  (M)
